A p-adic supercongruence conjecture of van Hamme

Mortenson, Eric (2008) A p-adic supercongruence conjecture of van Hamme. Proceedings of the American Mathematical Society, 136 12: 4321-4328. doi:10.1090/S0002-9939-08-09389-1


Author Mortenson, Eric
Title A p-adic supercongruence conjecture of van Hamme
Formatted title
A p-adic supercongruence conjecture of van Hamme
Journal name Proceedings of the American Mathematical Society   Check publisher's open access policy
ISSN 0002-9939
Publication date 2008
Sub-type Article (original research)
DOI 10.1090/S0002-9939-08-09389-1
Volume 136
Issue 12
Start page 4321
End page 4328
Total pages 8
Place of publication Menasha, Wis
Publisher American Mathematical Society
Language eng
Subject 0101 Pure Mathematics
Formatted abstract
In this paper we prove a p-adic supercongruence conjecture of van Hamme by placing it in the context of the Beukers-like supercongruences of Rodriguez-Villegas. This conjecture is a p-adic analog of a formula of Ramanujan.
Keyword Supercongruences
Conjectures
Rodriguez-Villegas
Van Hamme
Formulae
Q-Index Code C1
Q-Index Status Provisional Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 23 Dec 2009, 15:20:09 EST by Michael Affleck on behalf of Faculty of Science